# SDR DALA2024081208003

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 60,647 hours, 31,473 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 DURING TAXI OUT, EXIT DOOR EMER LIGHTS WOULD NOT ILLUMINATE W/ SWITCH IN ARM POS AND A/C IN T/O CONFIG. CORRECTIVE ACTION: FOUND CANNON PLUG BEHIND PANEL 25VU SEATED INCORRECTLY. RESECURED AS REQUIRED. EMER LIGHTS OPS CK GOOD IAW A319 AMM 33- 51. OK FOR SVC. (5725607)
